# SDR UPS03641656

- Difficulty date: December 15, 2003
- Submitted: December 15, 2003
- Operation: Air carrier
- Aircraft: N320UP
- Make and model: Boeing 767-300
- Aircraft serial: 27747
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Inoperative
- Location: Main Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR INOPERABLE.
